Laplace Integral on Rational Numbers.
Mathematica Scandinavica, Tome 76 (1995) no. 2, pp. 152-160
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1995__76_2_167332,
author = {Dragu Atanasiu},
title = {Laplace {Integral} on {Rational} {Numbers.}},
journal = {Mathematica Scandinavica},
pages = {152--160},
year = {1995},
volume = {76},
number = {2},
zbl = {0920.43003},
url = {http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167332/}
}
Dragu Atanasiu. Laplace Integral on Rational Numbers.. Mathematica Scandinavica, Tome 76 (1995) no. 2, pp. 152-160. http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167332/